- This topic has 0 replies, 1 voice, and was last updated 5 years, 4 months ago by Anonymous.
- September 4, 2015 at 12:19 pm#37317AnonymousInactive
My husband started a slow taper program through a doctor to get off dilaudid taken after several cancer surgeries. He stopped the dilaudid last Sunday and switched to percocet. The percocet is to help with the WD. We saw the docter two days after the switch. He said that the dilauid was leaving the body and the percocet had not caught up but is helping with the worst of the withdrawals. Yesterday..day 4 he felt bad. He has upped the dosage of percoet to levels that upset him because he was not taking that much dilaudid ever to get through the day. From those that do it cold turkey day 4 -7 is bad so I am assuming that this is where he is. We see the doctor next Tuesday and we are writing everything down. He seems to think it will all moderate by next week. Does this sound right? Will he feel better by next week and then be able to wean off the percocet. Just wondering if anyone has thoughts on this process. Is there somewhere online that explains in a medical/scientific way what is going on in the brain/body when drug is leaving the body. Just need some support. Chris
- You must be logged in to reply to this topic.